International Journal of Scientific and Research Publications

IJSRP, Volume 8, Issue 11, November 2018 Edition [ISSN 2250-3153]


Relative basis and approximation Propetrty
      Osman Abdalla Adam Osman, Habeeb I.A.Ibrahim, Mohammed Nour A.Rabih
Abstract: We investigate some structure properties of certain valued functions spaces by using new basis definitions of Banach spaces. We show that the space l_∞ has a relative basis and so has an approximation property. Further the linear subspace P(B,X) of l_∞ (B,X) with a precompact rang has an X – Schauder basis. We prove that the Series of C – Schauder basis of l_∞is not unconditional.

Reference this Research Paper (copy & paste below code):

Osman Abdalla Adam Osman, Habeeb I.A.Ibrahim, Mohammed Nour A.Rabih (2018); Relative basis and approximation Propetrty; International Journal of Scientific and Research Publications (IJSRP) 8(11) (ISSN: 2250-3153), DOI: http://dx.doi.org/10.29322/IJSRP.8.11.2018.p8334
©️ Copyright 2011-2022 IJSRP - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.